Recurrence scheme for FDTD-compatible discrete Green's function derived based on properties of Gauss hypergeometric function - Publikacja - MOST Wiedzy

Wyszukiwarka

Recurrence scheme for FDTD-compatible discrete Green's function derived based on properties of Gauss hypergeometric function

Abstrakt

In this paper, the formulation of one-dimensional FDTD (Finite-difference time-domain)-compatible discrete Green's function (DGF) is derived based on the Gauss hypergeometric function (GHF). The properties of GHF make it possible to derive the recurrence scheme only in the time domain for the DGF generation. Furthermore, this recurrence scheme is valid for any stable time-step size and can be implemented using standard numerical precision of computations. The proposed derivation is obtained without processing in any symbolic mathematics software and relies on the application of known properties of GHF. The difference between the developed recurrence scheme and the direct FDTD simulation is approximately at the level of numerical noise, which confirms the correctness of our derivation. The results obtained should be useful for the development of computational techniques employing FDTD and the diakoptic approach.

Cytowania

  • 0

    CrossRef

  • 1

    Web of Science

  • 1

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS nr 33, wydanie 5, strony 637 - 653,
ISSN: 0920-5071
Język:
angielski
Rok wydania:
2019
Opis bibliograficzny:
Gulgowski J., Stefański T.: Recurrence scheme for FDTD-compatible discrete Green's function derived based on properties of Gauss hypergeometric function// JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS. -Vol. 33, iss. 5 (2019), s.637-653
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1080/09205071.2019.1568308
Weryfikacja:
Politechnika Gdańska

wyświetlono 3 razy

Publikacje, które mogą cię zainteresować

Meta Tagi